Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The equation $\left( {\partial ^2 /\partial x^2 + \partial ^2 /\partial y^2 + \left( {x^2 + y^2 } \right)\left( {\partial /\partial t} \right)} \right)^2 u + \partial ^2 u/\partial t^2 = f$, with real coefficients, is “without solutions”


Author: François Treves
Journal: Bull. Amer. Math. Soc. 68 (1962), 332
DOI: https://doi.org/10.1090/S0002-9904-1962-10794-0
Erratum, Volume 68: Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 655--655
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10794-0